# SDR USAA001791

- Difficulty date: October 19, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 20,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TRANSITION ANGLE CORRODED 15 INCHES BY 1 INCH, STATION 420-440, LBL 70.  CORROSION LEVEL 1.  INSTALLED FABRICATED ANGLE PER SRM 51-10-00.  (M)
